# SDR DL72E020548

- Difficulty date: May 14, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- Aircraft time: 76,164 hours, 45,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR EMERGENCY EXIT LIGHT INOP.  FOUND BATTERY DEFECTIVE IN LIGHT ASSY.  REPLACED BATTERY ASSY.
